# SDR CALA2023111503384

- Difficulty date: November 8, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 76,643 hours, 33,122 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D5311276120000
- Condition: Cracked
- Location: Fr 16 Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 16 LH CROSSBEAM HOLES H1, H2 AND H8 HAVE CRACK INDICATIONS IN LAYER (AD RELATED SUPPORT TASK) (AD 2018-14-09) GENERATED AT HAECO LCQ PER NR 9294461.  ON OR BEFORE THE AIRCRAFT REACHES 81,622 TOTAL AIRCRAFT FLIGHT CYCLES ACCOMPLISH INITIAL INSPECTION OF LH FR16 CROSSBEAM SPLICE HOLES #H1, #H2, AND #H8 PER PART 2 OF THE LATEST REVISION OF ECRA.  REPAIRED, HOLES H1, H2 & H8 HOLE AT FR16 LH CROSSBEAM IAW ECRA CORRECT TO READ: PERFORMED INTERIM REPAIR OF HOLES H1, H2 & H8 5311-03112. REINSPECTION OF HOLES REQUIRED. SEE DIP CREATED FOR HOLE AT FR16 LH CROSSBEAM IAW ECRA 5311-03112. REINSPECTION OF INSPECTION CRITERIA. HOLES REQUIRED. SEE DIP CREATED FOR INSPECTION CRITERIA.  CARRY APPROVED PER ECRA 5311-03112. ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION OF LH FR16 CROSSBEAM SPLICE HOLES H1, H2, AND  H8 PER PART 2 OF THE LATEST REVISION OF ECRA 5311-03112 ON OR BEFORE THE AIRCRAFT REACHES 81,622 TOTAL AIRCRAFT FLIGHT CYCLES. THE CURRENT PTC IS 33122. Q/C REVIEWED. RECORDS UPDATE Q/C REVIEWED. T/A: ON OR BEFORE 81,622 TAFC.
